# SDR AALA202202224644

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A300*
- Aircraft serial: 6667
- Aircraft time: 20,073 hours, 7,556 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 22912200
- Condition: Defective
- Location: Zone 400 - Nac/P
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENGINE APPEARS NOT TO GO INTO APPROACH IDLE DURING DESCENT #1 N1 = 51.4%. #2 N1 = 36.6% AT IDLE. REPLACED FUEL TEMPERATURE SENSOR PER AMM 73-35-15 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
